You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Evaluations Over Residuated Structures
Morgan Ward and R. P. Dilworth
Annals of Mathematics
Second Series, Vol. 40, No. 2 (Apr., 1939), pp. 328-338
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1968921
Page Count: 11
You can always find the topics here!Topics: Residuation, Institutional review boards, Mathematical lattices, Real numbers, Residuated lattices, Topological theorems, Integers, Personnel evaluation, Boolean algebras, Mathematical theorems
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Annals of Mathematics © 1939 Annals of Mathematics